Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Approximations and expansions")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4089

  • Page / 164

Export

Selection :

  • and

Γ-asymptotic developments, the Cahn-Hilliard functional, and curvaturesANZELLOTTI, G; BALDO, S; ORLANDI, G et al.Journal of mathematical analysis and applications. 1996, Vol 197, Num 3, pp 908-924, issn 0022-247XArticle

Algorithmes en Ondelettes pour la Résolution d'Èquations aux Dérivées Partielles = Wavelets Algorithms for the Resolution of Partial Differential EquationsPonenti, Pierre-Jean; Tchamitchian, P.1994, 205 p.Thesis

Vector spherical spline interpolation: basic theory and computational aspectsFREEDEN, W; GERVENS, T.Mathematical methods in the applied sciences. 1993, Vol 16, Num 3, pp 151-183, issn 0170-4214Article

Introduction to wavelets in engineeringWILLIAMS, J. R; AMARATUNGA, K.International journal for numerical methods in engineering. 1994, Vol 37, Num 14, pp 2365-2388, issn 0029-5981Article

On the computation of infeld's function used in evaluating the admittance of prolate spheroidal dipole antennasDO-NHAT, T; MACPHIE, R. H.Quarterly of applied mathematics. 1996, Vol 54, Num 4, pp 721-725, issn 0033-569XArticle

Practical asymptoticsKUIKEN, H. K.Journal of engineering mathematics. 2001, Vol 39, Num 1-4, pp 1-2, issn 0022-0833Article

New results for two-loop off-shell three-point diagramsUSSYUKINA, N. I; DAVYDYCHEV, A. I.Physics letters. Section B. 1994, Vol 332, Num 1-2, pp 159-167, issn 0370-2693Article

An improved asymptotic realisation of the projected intrinsic state approximation in IBMDIALLO, A. F; DAVIS, E. D; BARRETT, B. R et al.Annals of physics (Print). 1993, Vol 222, Num 2, pp 159-186, issn 0003-4916Article

Special Issue on Practical AsymptoticsKUIKEN, H. K.Journal of engineering mathematics. 2001, Vol 39, Num 1-4, issn 0022-0833, 388 p.Serial Issue

Asymptotic expansions of a class of integralsSELLIER, A.Proceedings - Royal Society. Mathematical and physical sciences. 1994, Vol 445, Num 1925, pp 693-710, issn 0962-8444Article

Large N limit of O(N) vector modelsSCHELSTRAETE, S; VERSCHELDE, H.Physics letters. Section B. 1994, Vol 332, Num 1-2, pp 36-43, issn 0370-2693Article

Blocking probabilities for a single link with trunk reservationMORRISON, J. A.Journal of mathematical analysis and applications. 1996, Vol 203, Num 2, pp 401-434, issn 0022-247XArticle

Some models of multigroup approximation in nuclear reactor theoryABRAMOV, B. D.Computational mathematics and mathematical physics. 1994, Vol 34, Num 2, pp 175-191, issn 0965-5425Article

Degenerate trajectories and Hamiltonians envelopes in the method of self-similar approximationsYUKALOV, V. I; YUKALOVA, E. P.Canadian journal of physics (Print). 1993, Vol 71, Num 11-12, pp 537-546, issn 0008-4204Article

Analytic bound state spectrum of massive Thirring modelFUJITA, T; OGURA, A.Progress of theoretical physics. 1993, Vol 89, Num 1, pp 23-35, issn 0033-068XArticle

Trimodal approximate solutions of the non-linear Boltzmann equationGORDEVSKY, V. D.Mathematical methods in the applied sciences. 1998, Vol 21, Num 16, pp 1479-1494, issn 0170-4214Article

Time-domain asymptotics. I: General theory for double integralsPRENTICE, P. R.Proceedings - Royal Society. Mathematical and physical sciences. 1994, Vol 446, Num 1927, pp 341-360, issn 0962-8444Article

Semiclassical expansions of the relativistic nuclear Hartree-Fock theory at finite temperatureHADDAD, S; WEIGEL, M. K.Journal of physics. G. Nuclear and particle physics (Print). 1994, Vol 20, Num 4, pp 593-605, issn 0954-3899Article

Summation by parts for finite difference approximations for d/dxSTRAND, B.Journal of computational physics (Print). 1994, Vol 110, Num 1, pp 47-67, issn 0021-9991Article

Asymptotic behaviour of the fundamental solution to ∂u/∂t=-(-Δ)muLI, X; WONG, R.Proceedings - Royal Society. Mathematical and physical sciences. 1993, Vol 441, Num 1912, pp 423-432, issn 0962-8444Article

On the relative complexity of approximate counting problemsDYER, M; GOLDBERG, L. A; GREENHILL, C et al.Lecture notes in computer science. 2000, pp 108-119, issn 0302-9743, isbn 3-540-67996-0Conference Paper

Analytical treatment of singular equations in dissociative recombinationPICHL, L; NAKAMURA, H; HORACEK, J et al.Computer physics communications. 2000, Vol 124, Num 1, pp 1-18, issn 0010-4655Article

Geometro-optical asymptotic representations of the Green's function on mobile catacaustics of singularly perturbed heat fieldsKRAVCHENKO, V. F; NESENENKO, G. A.Journal of communications technology & electronics. 1997, Vol 42, Num 11, pp 1278-1289, issn 1064-2269Article

Yield surfaces for Herschel-Bulkley flows in complex geometriesCRASTER, R. V.IMA journal of applied mathematics. 1996, Vol 56, Num 3, pp 253-276, issn 0272-4960Article

Une suite convergente d'approximations variationnelles-perturbatives de l'oscillateur anharmonique par des oscillateurs harmoniques = A convergent sequence of variational-perturbative approximations for the anharmonic oscillator by harmonic oscillatorsGarcia, Philippe; Neveu, A.1994, 108 p.Thesis

  • Page / 164